Q -linear relations of specific families of multiple zeta values and the linear part of Kawashima’s relation

Minoru Hirose, Hideki Murahara, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study specific families of multiple zeta values which closely relate to the linear part of Kawashima’s relation. We obtain an explicit basis of these families, and investigate their interpolations to complex functions. As a corollary of our main results, we also see that the duality formula and the derivation relation are deduced from the linear part of Kawashima’s relation.

Original languageEnglish
Pages (from-to)455-465
Number of pages11
JournalManuscripta Mathematica
Volume164
Issue number3-4
DOIs
Publication statusPublished - Mar 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Q -linear relations of specific families of multiple zeta values and the linear part of Kawashima’s relation'. Together they form a unique fingerprint.

Cite this